# SDR IPXA11M69820

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 63602
- Part serial: 015
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK.  LANDING GEAR WOULD NOT RETRACT.  R & R TRIM CYLINDER FUSE IAW AMM 32-37-06-4, WITNESSED GEAR SWING.
